# SDR DALA1022579007

- Difficulty date: September 11, 2010
- Submitted: September 14, 2010
- Operation: Air carrier
- Aircraft: N907DE
- Make and model: Doug MD-88
- Aircraft serial: 53416
- Aircraft time: 47,947 hours, 35,136 cycles
- Engine: Pwa JT8D*
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PITTING CORROSION ON BARREL NUT HOLES OF RT HORIZ STAB UPPER FWD AND UPPER AFT SKIN PANELS 1 EA.  REPAIRED IAW AMR DOCUMENT 0955141 BARREL NUT HOLE NR3 AND NR 26 ON T0182702 AT HMV3 IN GDL.
